Asymptotics for a determinant with a confluent hypergeometric kernel

Percy Deift, Igor Krasovsky, Julia Vasilevska

Research output: Contribution to journalArticle

Abstract

We obtain "large gap" asymptotics for a Fredholm determinant with a confluent hypergeometric kernel. We also obtain asymptotics for determinants with two types of Bessel kernels which appeared in random matrix theory.

Original languageEnglish (US)
Pages (from-to)2117-2160
Number of pages44
JournalInternational Mathematics Research Notices
Volume2011
Issue number9
DOIs
StatePublished - 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotics for a determinant with a confluent hypergeometric kernel'. Together they form a unique fingerprint.

  • Cite this